Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What can be the reason for me not getting pregnant ?

i m 29 year old women and i have stop taking pills since last 6 months but still i m not pregant i m 29 year old married women and i had a miscarriage last year after that i had started taking pills but for last 6 months i had stop taking these pills but i m not getting pregnant can u tell me the reason why this happening?
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Some women may find that their fertility returns immediately, while others may have to wait up to six cycles or longer to return to full fertility. If your periods are regular you can expect pregnancy soon . Pregnancy occurs when sexual intercourse occurs during ovulation. Practice timed intercourse after consulting your doctor to increase your chances of getting pregnant. As you had miscarriage last year ,start taking folic acid tablets. Take care.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor